# SDR ASOA201201747

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT LBL 27, BETWEEN FS 559+78 - 559+94 IS CORRODED.   FOUND TO BE UNSERVICEABLE IAW SRM 53-61-49.  R & R CARGO TRACK IAW AMM 53-01-11-000-802 / 53-01-11-400-802.
